MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 6227DEF04
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a problem occurred during slitting of the catheter.During slitting of the deflectable catheter, the slitting blade encountered a wire.The physician stopped during slitting, made an adjustment and completed the slit without complications.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8142355
Report Number9612164-2018-03513
Device Sequence Number1910809
Product Code DQY
UDI-Device Identifier00613994450753
UDI-Public00613994450753
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K061480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model Number6227DEF04
Device Catalogue Number6227DEF04
Device Lot Number0009110442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR